# SDR SWAA2022090648886

- Difficulty date: September 1, 2022
- Submitted: September 6, 2022
- Operation: Air carrier
- Aircraft: N8531Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 63575
- Aircraft time: 17,867 hours, 8,501 cycles
- System (JASC): 2700 · Flight Control System
- Part: None
- Condition: Out Of Adjust
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/E FLAPS TRANSIT AMBER LIGHT FORWARD PANEL ILLUMINATES AND REMAINS ILLUMINATED AT ALL FLAP POSITIONS 1-15. LE TRANSIT LIGHT QRH ACCOMPLISHED. 15 FLAP LANDING ACCOMPLISHED PER CHECKLIST. OVERHEAD LE FLAPS ANNUNCIATOR WAS ALL GREEN APPROPRIATE TO FLAP POSITIONS 1 THROUGH 15 BUT JUST FORWARD PANEL AMBER. / [01] PERFORMED FIM 27-88 TASK 805 FOUND L/E FLAP #1 RETRACT FAULT. R/R L/E FLAP #1 RETRACT PROXIMITY SENSOR IAW AMM 27-88-11 OPS CHECK OK NO FAULTS FOUND AT THIS TIME AMBER LIGHT OF L/E FLAP TRANSIT EXTINGUISHED.
